# SDR SWAA2024082616030

- Difficulty date: July 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 26,180 hours, 12,947 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. HORIZONTAL STAB UPPER FWD SLIDE SEAL CRACKED.<[01] REMOVED AND REPLACED FDW SLIDE SEAL RT. HORIZONTAL STAB UPPER IAW AMM 53-31-31-400-802-NG AND IPC 53-31-31-03 TOOL USED  SCREW GUN  ID: ATS1699 S/N:1505369 DUE DATE:04/2025;[02] VERIFIED CORRECTIVE ACTION
